# SDR SWIA200616665

- Difficulty date: April 23, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 4,800 hours, 4,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN MISSING RED LAMP.  REPLACED MID CABIN OVERHEAD EXIT SIGN.  OPERATIONAL CHECK GOOD.
